Free boundary problems with Neuman boundary condition
MetadataShow full metadata
In this work, we study the continuity of a free boundary in a class of elliptic problems, with a Neuman boundary condition. The main idea is to use a change of variable that reduces the problem to the one studied in .
CitationLyaghfouri, A., & Saadi, A. (2019). Free boundary problems with Neuman boundary condition. Electronic Journal of Differential Equations, 2019(114), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.